Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 146, NWS Kansas City, MO

June 30, 20165 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2016, 7:17 PM CDT for 5 counties in Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 7:17 PM CDT (00:17 UTC)
Expired
Jun 30, 2016, 7:45 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cooper County, MO, Howard County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2034 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2034 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

557 
WUUS53 KEAX 010017
SVREAX
MOC053-089-107-159-195-010045-
/O.NEW.KEAX.SV.W.0146.160701T0017Z-160701T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT THU JUN 30 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  COOPER COUNTY IN CENTRAL MISSOURI...
  EASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI...
  HOWARD COUNTY IN CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 717 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GLASGOW TO 11 MILES SOUTHEAST OF SLATER TO NEAR
  MARSHALL TO BLACKBURN...MOVING SOUTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
  PILOT GROVE...BUNCETON...ARMSTRONG...ROCHEPORT...HOUSTONIA...
  PRAIRIE HOME...EMMA...NELSON...HUGHESVILLE...BLACKWATER...
  FRANKLIN...WOOLDRIDGE...ARROW ROCK...CLIFTON CITY AND LAMINE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 62 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9262 3868 9275 3881 9334 3909 9360
      3910 9311 3912 9290 3930 9273 3908 9252
      3902 9256 3899 9256 3898 9257 3893 9251
      3891 9250
TIME...MOT...LOC 0017Z 327DEG 52KT 3923 9280 3912 9290 3909 9310 3909
9350

HAIL...1.00IN
WIND...60MPH
 
$$

WELSH
3 follow-up statements
436 
WWUS53 KEAX 010024
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 30 2016

MOC107-010033-
/O.CAN.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
LAFAYETTE MO-
724 PM CDT THU JUN 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
      3909 9349 3910 9311 3912 9290 3930 9273
      3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0023Z 327DEG 52KT 3919 9277 3908 9287 3905 9307 3905
9346

$$

MOC053-089-159-195-010045-
/O.CON.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
724 PM CDT THU JUN 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN PETTIS...COOPER...SOUTHERN SALINE AND HOWARD
COUNTIES...

AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTE TO 8 MILES NORTHWEST OF NEW FRANKLIN TO 8
MILES SOUTHEAST OF MARSHALL TO NEAR BLACKBURN...MOVING SOUTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
PILOT GROVE...BUNCETON...ARMSTRONG...ROCHEPORT...HOUSTONIA...
PRAIRIE HOME...EMMA...NELSON...HUGHESVILLE...BLACKWATER...FRANKLIN...
WOOLDRIDGE...ARROW ROCK...CLIFTON CITY AND LAMINE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 63 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
      3909 9349 3910 9311 3912 9290 3930 9273
      3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0023Z 327DEG 52KT 3919 9277 3908 9287 3905 9307 3905
9346

HAIL...1.00IN
WIND...60MPH
 
$$

WELSH
222 
WWUS53 KEAX 010030
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT THU JUN 30 2016

MOC053-089-159-195-010045-
/O.CON.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
730 PM CDT THU JUN 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN PETTIS...COOPER...SOUTHERN SALINE AND SOUTHERN
HOWARD COUNTIES...

AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTE TO NEAR NEW FRANKLIN TO 8 MILES NORTHWEST
OF PILOT GROVE TO SWEET SPRINGS...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
PILOT GROVE...BUNCETON...ROCHEPORT...HOUSTONIA...PRAIRIE HOME...
EMMA...NELSON...HUGHESVILLE...BLACKWATER...FRANKLIN...WOOLDRIDGE...
ARROW ROCK...CLIFTON CITY AND LAMINE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 63 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
      3909 9349 3910 9311 3912 9290 3918 9275
      3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0030Z 327DEG 52KT 3912 9271 3901 9281 3898 9301 3898
9340

HAIL...1.00IN
WIND...60MPH
 
$$

WELSH
096 
WWUS53 KEAX 010041
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT THU JUN 30 2016

MOC053-089-159-195-010051-
/O.EXP.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
741 PM CDT THU JUN 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS...
COOPER...SOUTHERN SALINE AND SOUTHERN HOWARD COUNTIES WILL EXPIRE AT
745 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
      3909 9349 3910 9311 3912 9290 3918 9275
      3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0037Z 327DEG 52KT 3912 9271 3901 9281 3898 9301 3898
9340

$$

WELSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:43 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 30, 6:43 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
643 PM CDT THU JUN 30 2016

.Discussion...
Issued at 352 PM CDT THU JUN 30 2016

Weak surface trough currently over northern Missouri drawing
southerly winds across the eastern half of the CWA, with northerly
winds nosing into northwestern Missouri along the leading edge of a
surface ridge. Expect cooler and drier air to move into the area
behind this cold front. Already there have been a few marginally
strong storms forming within a fairly juicy atmosphere characterized
by temperatures in the 80s and dewpoints in the upper 60s to lower
70s. The resultant instability appears to be in the 1500 to 2500
J/kg MLCAPE range. Within the ambient northwest flow aloft there
will be a shortwave trough digging into the area through the
evening. This will help to supply some mid level support for ascent
over this aforementioned charged up atmosphere. Effective bulk shear
values of around 30 to 40 kts, especially in northern and central
Missouri could help aid in updraft maintenance, bringing a chance
for organized and possibly severe thunderstorms. Hail and wind are
the primary concerns considering the lack of low level flow at the
surface. By later tonight the frontal boundary should be south and
west of the forecast area, lending to mostly dry conditions through
the day on Friday. The best and likely only chance for rain will be
across southeastern/east central Kansas and southwestern/west
central Missouri, but overall it appears rain will be mostly located
across southern Kansas for Friday.

That frontal boundary will then lift northward on Friday night and
Saturday morning in response to a shortwave trough working its way
into the flow from the Pacific southwest. As the trough works
through the 4-corners region it will help lift that boundary north.
Supplemented with moisture on the order of 2+ inches of precipitable
water ingredients will be in place for a fairly prolonged moderate
to heavy rain event across the area. The boundary itself will likely
wobble a bit to the north and south through the weekend, but will
likely remain between HWY 36 and Interstate 44. As the trough slowly
meanders out of the mountainous southwest and into the high/central
plains it will generally trek along the boundary, which will cause
widespread moderate to heavy rain. With mid level flow favoring a
direction generally along and/or parallel to the boundary storms
will continue to form and train over the same area through Saturday
and most of Sunday. The result of the high moisture as well as the
mesoscale factors of the low level focus for storms will likely be a
widespread area of 3 to 6 inch rain amounts with perhaps some
localized areas of larger amounts. Confidence is growing to a medium
to high level that this prolonged moderate to heavy rain will occur
generally along the I-70/Missouri River corridor plus or minus 50
miles either side (north or south) of that corridor. With a decent
amount of confidence in river and stream flooding as well as some
flash flooding from rain rates approaching 2+ inches per hour for
periods of time have continue the Flash Flood Watch through Sunday
night, and have added 3 counties to the watch, namely Linn (KS),
Bates, and Henry. By Sunday night the trough should be off to the
east and out of the area, thus gradually ending chances for rain
from west to east.

For the 4th of July holiday the boundary should be south of the
area, and some shortwave ridging will take place over the forecast
area, which should minimize chance for rain for Independence day.
The next system could bring some rain back to the area Tuesday night
into Wednesday.

&&

.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 632 PM CDT THU JUN 30 2016

Thunderstorms in the area currently show no immediate threat of
directly impacting MCI, MKC, and IXD; however, a small cluster is
headed toward STJ as of this writing. That said, have introduced a
TEMPO line to account for the terminal likely seeing a drop in visbys
due to moderate to potentially heavy rainfall with these
thunderstorms. Once the sun sets this evening, storm chances diminish
and VFR conditions are expected to prevail at all four terminals.
A wind shift has/is in the process of occurring at the terminals as a
boundary moves through the area. Northerly winds will dominate
tonight, becoming more easterly tomorrow.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch from Friday evening through late Sunday night
     for KSZ025-057-060-102>105.

MO...Flash Flood Watch from Friday evening through late Sunday night
     for MOZ011>017-020>025-028>033-037>040-043>046-053-054.

&&

Discussion...Leighton
Aviation...lg
Hazardous weather outlook, Jun 30, 5:17 AM CDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
517 AM CDT THU JUN 30 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
517 AM CDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY. A FEW STORMS
 COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 WIDESPREAD HEAVY RAIN IS EXPECTED SATURDAY AND SUNDAY. FLASH
 FLOODING IS POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 30, 5:10 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT THU JUN 30 2016

MOZ054-302245-
HENRY MO-
510 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HENRY COUNTY UNTIL 545
PM CDT...

AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
URICH...OR 8 MILES WEST OF CLINTON...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...DEEPWATER...MONTROSE...COAL...BROWNINGTON...
TIGHTWAD AND LA DUE.

LAT...LON 3821 9403 3829 9407 3834 9407 3844 9374
      3833 9351 3821 9352 3821 9354 3822 9356
      3821 9357 3820 9356 3820 9360
TIME...MOT...LOC 2210Z 315DEG 35KT 3839 9394

WELSH
Special weather statement, Jun 30, 5:19 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT THU JUN 30 2016

MOZ014-015-023-302245-
LIVINGSTON MO-GRUNDY MO-DAVIESS MO-
519 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...
SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL 545 PM CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JAMESPORT...OR 7 MILES NORTHEAST OF GALLATIN...MOVING SOUTHEAST AT 40
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...JAMESPORT...JAMESON...LOCK SPRINGS AND SPRING HILL.

LAT...LON 4005 9408 4010 9384 3984 9347 3979 9395
TIME...MOT...LOC 2219Z 315DEG 35KT 3998 9385

WELSH
Local storm report, Jun 30, 5:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT THU JUN 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     TRENTON                 40.08N 93.62W
06/30/2016                   GRUNDY             MO   EMERGENCY MNGR

            POWER POLE SNAPPED IN TRENTON. NO OTHER DAMAGE IS
            REPORTED AND WIND ESTIMATES WERE BELOW 40 MPH. THE POLE
            WAS REPORTED TO BE IN POOR CONDITION SO WINDS WERE LIKELY
            SUBSEVERE.

&&

JL
Special weather statement, Jun 30, 6:16 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT THU JUN 30 2016

MOZ031-032-039-302345-
CHARITON MO-CARROLL MO-SALINE MO-
616 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL...NORTH
CENTRAL SALINE AND CENTRAL CHARITON COUNTIES UNTIL 645 PM CDT...

AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HALE...OR 15 MILES SOUTHWEST OF BROOKFIELD...MOVING SOUTHEAST AT 45
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SALISBURY...BRUNSWICK...KEYTESVILLE...HALE...BOSWORTH...MIAMI...
MENDON...DE WITT...SUMNER...ROTHVILLE...TRIPLETT AND DALTON.

LAT...LON 3930 9322 3960 9341 3962 9337 3962 9327
      3963 9326 3965 9328 3966 9327 3966 9328
      3971 9318 3971 9310 3943 9270 3941 9270
TIME...MOT...LOC 2316Z 314DEG 39KT 3961 9326

WELSH
Special weather statement, Jun 30, 7:01 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT THU JUN 30 2016

MOZ031-039-010030-
CARROLL MO-SALINE MO-
701 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND WESTERN
SALINE COUNTIES UNTIL 730 PM CDT...

AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MALTA BEND...OR 7 MILES NORTHWEST OF MARSHALL...MOVING
SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...MALTA BEND...WAKENDA...MIAMI...
MOUNT LEONARD AND GRAND PASS.

LAT...LON 3910 9303 3901 9339 3919 9349 3923 9349
      3922 9350 3927 9353 3928 9349 3925 9349
      3929 9347 3935 9326
TIME...MOT...LOC 0001Z 325DEG 35KT 3920 9329

WELSH
Local storm report, Jun 30, 7:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT THU JUN 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     GILLIAM                 39.23N 93.00W
06/30/2016                   SALINE             MO   TRAINED SPOTTER

            TREE BRANCH FELL AND BROUGHT DOWN POWER LINE.

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:01 PM CDTSpecial Weather StatementEAXSaline29 min
Jun 30, 8:23 PM CDTSpecial Weather StatementEAXPettis37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.